# SDR QMLA2012100112160

- Difficulty date: October 1, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N145SJ
- Make and model: Bolkms BK117C2
- Aircraft serial: 9091
- Aircraft time: 2,304 hours, 5,511 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 2,304 hours, 3,462 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: 9385
- Condition: Broken
- Location: Air Conditioner
- Part time: 44 hours, 183 cycles
- Component: Air Conditioner
- Component part number: 117M6002
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, PILOT AND PASSENGERS DETECTED THE ODOR OF SMOKE. NO SMOKE OR EVIDENCE OF FIRE WAS VISIBLE INSIDE OR OUTSIDE THE ACFT.  PILOT SHUTOFF BOTH GENERATORS AND AIR CONDITIONER IAW CHECKLIST.  ACFT MADE A PRECAUTIONARY LANDING AND PERFORMED AN EMERGENCY SHUTDOWN OF BOTH ENGINES.  NO EVIDENCE OF SMOKE, FIRE, OR BURNING WAS FOUND DURING POST-FLIGHT INSPECTION.  MX PERSONNEL LOCATED A BROKEN AIR CONDITIONER DRIVE BELT. ACFT WAS RUN AND FLOWN WITH NO FURTHER SMOKE ODOR.
